MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 6 CEM; KNEE TIBIAL TRAY

DEPUY IRELAND - 9616671 ATTUNE FB TIB BASE SZ 6 CEM; KNEE TIBIAL TRAY
Catalog Number 150670006
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient complained about right knee pain since the original surgery on (b)(6) 2024 by doctor at a hospital.Patient returned to the surgeon, and nothing seemed to be an issue based on x-rays.Doctor sent the patient to see another doctor.This doctor determined the poly had become disengaged from the tibial baseplate.This doctor did a revision surgery 2 weeks later on (b)(6) 2025 at a hospital.By this point the poly was completely disengaged and flipped.Upon opening the capsule, the poly had turned with the posterior side facing outward.The femur and tibia tray were inspected, and no damage was seen.The poly had wear posteriorly and anteriorly.A new poly was inserted.This is all the information customer had on this case.Customer had attached a copy of the original implant log.The removed poly is noted on this attachment as well.Doi: (b)(6) 2024.Dor: (b)(6) 2025.Affected side: right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: it was reported that patient complained about right knee pain since the original surgery on (b)(6) 2024 by doctor at a hospital.Patient returned to the surgeon, and nothing seemed to be an issue based on x-rays.Doctor sent the patient to see another doctor.This doctor determined the poly had become disengaged from the tibial baseplate.This doctor did a revision surgery 2 weeks later on (b)(6) 2025 at a hospital.By this point the poly was completely disengaged and flipped.Upon opening the capsule, the poly had turned with the posterior side facing outward.The femur and tibia tray were inspected, and no damage was seen.The poly had wear posteriorly and anteriorly.A new poly was inserted.The product was not returned to j&j medtech orthopaedics; however, photos were provided for review.See attachment (b)(4) device photo ad (b)(6) 2025 (1), (b)(4) device photo ad (b)(6) 2025 (2), (b)(4) device photo ad (b)(6) 2025 (3), (b)(4) device photo ad (b)(6) 2025 (4), (b)(4) device photo ad (b)(6) 2025 (5), (b)(4) device photo ad (b)(6) 2025 (6), (b)(4) device photo ad (b)(6) 2025 (7).The radiological images shows that the femoral component and tibial base were in unintended direct contact; base on the provided evidence it is reasonable to concluded that the insert has disassociated form the tibial base.With the information provided is not possible to determine a potential cause at this moment.The mode of failure of the device is multi-factorial and consideration must be given to all other potential influences such as surgical process, patient variables (e.G.Activity level and use), anatomical considerations and patient changes over time.Any conclusions from the investigational input provided have to be placed into context with all other relevant factors.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.The overall complaint was confirmed as the observed condition of the attune fb tib base sz 6 cem would have contributed to the complained device issue.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of j&j medtech orthopaedics quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: a search of the j&j medtech orthopaedics nonconformance (nc) quality system found no nc¿s associated with this product/lot combination.H11 additional narrative: added: d10.

Brand Name
ATTUNE FB TIB BASE SZ 6 CEM
Common Device Name
KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581
3035526892
MDR Report Key22158053
Report Number1818910-2025-09223
Device Sequence Number18013378
Product Code JWH
UDI-Device Identifier10603295492085
UDI-Public(01)10603295492085(10)D24054874
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K233982
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number150670006
Device Lot NumberD24054874
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer07/11/2025
Initial Report FDA Received Date06/06/2025
Supplement Report FDA Received Date07/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE PS FB INSRT SZ 6 8MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale